# SDR 99ZZZM7

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE PATH LIGHTING INOPERATIVE IN TEST MODE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND POWER SUPPLY.  OPS CHECKED SYSTEM GOOD.  (M)
